# SDR 9809456603

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603US
- Make and model: Boeing 747151
- Aircraft serial: 19780
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Boss
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E, J

## Discrepancy

AFTER TAKEOFF, THE OIL QUANTITY INDICATION FOR THE NR 1 ENGINE WENT TO ZERO AND OIL PRESSURE DROPPED.  THE ENGINE WAS SHUT DOWN PER COM AND THE AIRCRAFT RETURNED TO NRT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND A BROKEN DIFFUSER CASE BOSS.  REPLACED THE NR 1 ENGINE.
